I recently underwent a high tibial osteotomy to correct a varis deformity in my legs a.k.a. bowlegged. I am 30 years old and have worked landscape construction since college. I have beaten my legs and been in pain for years. I was prescribed percocet and oxycontin post-op. I quit the percocet after 63 days of use and only used the oxycontin for 10 days at the beginning. I cannot sleep, my bowels are out of normal cycle and I feel very restless every night when I TRY to sleep. I feel better today, four days since last having percocet, but I still have not slept more than three hours a night since. I am a zombie, but... my left leg does not hurt at all. It is the first time in probably five years that the constant ache and pain has not been there. I will have the right leg done... but I am gonna wait a year until I do that. I don't think I can handle the withdrawal from the pain medication again anytime soon. i used the H.A.L.T. acronym to help me the past few days. I don't allow myself to be Hungry, Angry, Lonely, or Tired... still working on the tired part, but I know it will be over soon.